Vol. 8, No. 7, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
A model for studying double exponential growth in the two-dimensional Euler equations

Nets Katz and Andrew Tapay

Vol. 8 (2015), No. 7, 1675–1693
Abstract

We introduce a model for the two-dimensional Euler equations which is designed to study whether or not double exponential growth can be achieved for a short time at an interior point of the flow.

Keywords
fluid mechanics, Euler equations, two-dimensional Euler equations
Mathematical Subject Classification 2010
Primary: 35Q31
Milestones
Received: 16 October 2014
Revised: 8 May 2015
Accepted: 24 June 2015
Published: 18 September 2015
Authors
Nets Katz
Department of Mathematics
California Institute of Technology
Mathematics 253-37
Pasadena, CA 91125
United States
Andrew Tapay
Department of Mathematics
Indiana University
Rawles Hall
831 E 3rd Street
Bloomington, IN 47405
United States